MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number H74916391411
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with new onset of chest pain.Procedure: right and left heart cath.Device had a pin hole inside of the catheter by the port end.Device removed without known harm to the patient.Manufacturer response for catheter, intravascular, diagnostic, impulse¿ (per site reporter): will obtain.

Brand Name
IMPULSE¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14134874
Report Number14134874
Device Sequence Number11835450
Product Code DQO
UDI-Device Identifier08714729214342
UDI-Public(01)08714729214342(17)240214(10)60346974
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/08/2022
Report Date (Section F) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74916391411
Device Lot Number60346974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA04/08/2022